Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had marsupialization of the bartholi cyst. When can I resume the sexual activity?

Hi, Ive just had a marsupialization procedure done on my bartholin cyst 2 weeks ago. I would like to know 1) how long it will be before the stitches dissolve, 2) when can I resume sexual activity? I still feel some swelling around the area where the cyst used to be and I m concern that the cyst may not have been completely removed. CC
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Usually the sutures will dissolve in one to two weeks.
You can resume sexual activity 3 to 4 weeks after the procedure.
Swelling can be due to the fibrosis because of previous infection.
It will take some time to decrease.
If you are not having any pain, pus formation etc. no need to worry.
If the problems persist consult gynecologist once.
For more details you can ask me through:
Take care.

Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor